# SDR QMLA2011070211074

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 402 hours, 1,420 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 402 hours, 812 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL ODOR IN CABIN/COCKPIT DURING FLIGHT.  INSPECTED THE ENGINE, TRANSMISSION AREA, FUEL SYSTEM INCLUDING TANK AREA, UNDERSIDE OF ACFT, BAGGAGE AREA'S, AND COCKPIT/CABIN AREA FOR SIGNS OF FUEL AND/OR FUEL ODOR, LOOSE LINES, OR DAMAGE.  NONE FOUND.  TEST FLEW ACFT WITHOUT DUPLICATING ODOR. RE-INSPECTED ACFT FOR SIGNS OF FUEL.  NONE FOUND.  RETURNED ACFT TO SERVICE.
